Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 27, Number 1

(Locally) shortest arcs of a special sub-Riemannian metric on the Lie group $\mathrm{SO}_{0}(2,1)$
V. N. Berestovskiĭ.
St. Petersburg Math. J. 27 (2016), 1-14
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443263
Estimation of intermediate derivatives and a Bang-type theorem. I
R. A. Gaǐsin.
St. Petersburg Math. J. 27 (2016), 15-31
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443264
Noncomplete systems of exponentials on arcs and Carleman nonquasianalytic classes. II
A. M. Gaĭsin and R. A. Gaĭsin.
St. Petersburg Math. J. 27 (2016), 33-50
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443265
Derivatives of two functions belonging to the Denjoy–Tichy–Uits family
D. R. Gayfulin.
St. Petersburg Math. J. 27 (2016), 51-85
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443266
On the boundary behavior of positive solutions of elliptic differential equations
A. Logunov.
St. Petersburg Math. J. 27 (2016), 87-102
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443267
Shadowing in the case of nontransverse intersection
A. Petrov.
St. Petersburg Math. J. 27 (2016), 103-123
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443268
On minimal Leibniz algebras with nilpotent commutator subalgebra
S. M. Ratseev.
St. Petersburg Math. J. 27 (2016), 125-136
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443269
On the Cheeger–Müller theorem for an even-dimensional cone
L. Hartmann and M. Spreafico.
St. Petersburg Math. J. 27 (2016), 137-154
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443271
Piecewise distance preserving maps
A. Petrunin and A. Yashinski.
St. Petersburg Math. J. 27 (2016), 155-175
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3443270